MAUDE Adverse Event Report: ST. JUDE MEDICAL CARDIOVASCULAR DIVISION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

ST. JUDE MEDICAL CARDIOVASCULAR DIVISION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number EVOLUTION¿
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported the angio-seal device failed to deploy.They also noted a known 5% failure rate with this device.There was no operator error issue, strictly a faulty device.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ST. JUDE MEDICAL CARDIOVASCULAR DIVISION
14901 deveau pl.
minnetonka MN 55345
MDR Report Key7929422
Report Number7929422
Device Sequence Number19182430
Product Code MGB
UDI-Device Identifier05415067002839
UDI-Public(01)05415067002839
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/25/2018
Report Date (Section F) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTION¿
Device Catalogue NumberC610134
Device Lot Number6129457
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/03/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/25/2018